Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 101, NWS Raleigh, NC

June 14, 2017Johnston County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 14, 2017, 8:13 PM EDT for Johnston County, North Carolina. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2017, 8:13 PM EDT (00:13 UTC)
Expired
Jun 14, 2017, 8:44 PM EDT
In force
31 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Johnston County, NC

The radar

The Raleigh/Durham radar (KRAX), 26 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2017-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2017-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1172 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1106 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

871 
WUUS52 KRAH 150013
SVRRAH
NCC101-150115-
/O.NEW.KRAH.SV.W.0101.170615T0013Z-170615T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
813 PM EDT WED JUN 14 2017

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Johnston County in central North Carolina...

* Until 915 PM EDT

* At 812 PM EDT, a severe thunderstorm was located near Clayton, or 8
  miles north of Smithfield, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Smithfield, Clayton, Benson, Micro, Selma, Four Oaks, Pine Level,
  Kenly, Princeton and Emit.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3542 7816 3539 7814 3537 7816 3535 7815
      3534 7822 3532 7824 3532 7827 3528 7832
      3540 7858 3555 7855 3569 7848 3578 7832
      3579 7825 3576 7824 3575 7822 3573 7821
      3573 7819 3570 7816 3561 7813 3558 7807
TIME...MOT...LOC 0012Z 303DEG 17KT 3563 7834 

HAIL...1.00IN
WIND...60MPH
 
$$

77
3 follow-up statements
983 
WWUS52 KRAH 150027
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
827 PM EDT WED JUN 14 2017

NCC101-150115-
/O.CON.KRAH.SV.W.0101.000000T0000Z-170615T0115Z/
Johnston NC-
827 PM EDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR JOHNSTON COUNTY...

At 826 PM EDT, severe thunderstorms were located along a line
extending from 11 miles southwest of Bailey to near Smithfield,
moving east at 15 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Smithfield, Micro, Selma, Four Oaks, Pine Level, Kenly, Princeton,
Emit and Flowers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Heavy rainfall is occurring with these storms, and may lead to minor 
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3542 7816 3539 7814 3537 7816 3535 7815
      3534 7822 3532 7824 3532 7827 3528 7832
      3542 7853 3553 7846 3565 7841 3575 7831
      3579 7825 3576 7824 3575 7822 3573 7821
      3573 7819 3570 7816 3561 7813 3558 7807
TIME...MOT...LOC 0026Z 288DEG 13KT 3565 7825 3553 7836 

HAIL...0.75IN
WIND...60MPH
 
$$

77
246 
WWUS52 KRAH 150040
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
840 PM EDT WED JUN 14 2017

NCC101-150115-
/O.CON.KRAH.SV.W.0101.000000T0000Z-170615T0115Z/
Johnston NC-
840 PM EDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR EASTERN JOHNSTON COUNTY...

At 839 PM EDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Bailey to near Smithfield, moving
southeast at 15 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Smithfield, Micro, Selma, Four Oaks, Pine Level, Kenly and Princeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Heavy rainfall is occurring with these storms, and may lead to minor 
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3542 7816 3539 7814 3537 7816 3535 7815
      3534 7822 3532 7824 3532 7827 3531 7828
      3543 7842 3553 7846 3560 7836 3571 7827
      3575 7822 3573 7821 3573 7819 3570 7816
      3561 7813 3558 7807
TIME...MOT...LOC 0039Z 308DEG 13KT 3570 7819 3560 7821 3553 7831 

HAIL...<.75IN
WIND...60MPH
 
$$

77
226 
WWUS52 KRAH 150044
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
844 PM EDT WED JUN 14 2017

NCC101-150054-
/O.CAN.KRAH.SV.W.0101.000000T0000Z-170615T0115Z/
Johnston NC-
844 PM EDT WED JUN 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JOHNSTON COUNTY IS
CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.  However heavy rain is
still possible with these thunderstorms.

LAT...LON 3542 7816 3539 7814 3537 7816 3535 7815
      3534 7822 3532 7824 3532 7827 3531 7828
      3543 7842 3553 7846 3560 7836 3571 7827
      3575 7822 3573 7821 3573 7819 3570 7816
      3561 7813 3558 7807
TIME...MOT...LOC 0043Z 303DEG 17KT 3569 7817 3559 7819 3552 7829 

$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:55 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 14, 6:55 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
655 PM EDT Wed Jun 14 2017

.SYNOPSIS...
A backdoor cold front will push southward down the Mid-Atlantic
coast tonight. This front will settle across North Carolina and
weaken during the day Thursday. A moist and unsettled air mass will
hold over the area through the upcoming weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 655 PM Wednesday...

Thunderstorms fired along the surface trough that extended across
the eastern Sandhills and SE Coastal Plain mid to late afternoon. A
couple of these storms briefly became marginally severe and produced
isolated wet microbursts south and east of Fayetteville. These pulse
severe storms are diminishing as they typically do in this part of
the state maxing out at peak heating, then weakening and spreading
out by early evening. The outflow boundary has spread out in all
directions, with the northward extension now moving through Harnett,
Johnston, and Wilson Counties. Visible satellite data indicated some
cumulus along this boundary, and a few showers or isolated
thunderstorms may form before CINH takes over.

To the north is where the new action was located. Scattered
thunderstorms were moving southward into the unstable air mass along
the NC/VA border, characterized by MLCapes of nearly 1500 J/KG
lingering there. The deep westerly flow out ahead of the southward
moving convection appears to be a deterrent, especially along and
south of Interstate 40/85 over the northern Piedmont of NC. Most Hi-
Res models suggest that the convection will make it into the
Roxboro, Henderson, and Roanoke Rapids areas with new growth on the
SSW moving outflow boundary nearing the NC/VA border at the moment.

We will carry the higher POP north and northeast of the Triad and
north of the Triangle areas through late evening, anticipating the
convection to die off with increasing CINH after sunset. A few
showers/storms warrant a lingering chance POP along or near outflows
elsewhere.

Overnight, partly cloudy skies are expected with lows in the upper
60s to lower 70s.

&&

.SHORT TERM /Thursday through Thursday night/...
As of 300 PM Wednesday...

Confidence in convection details is further reduced as early as
tomorrow, as the very weak steering flow combined with the
increasingly moist column (PW rising to 1.75-2.0") and surface
dewpoints in the upper 60s to lower 70s favors numerous storms with
slow, outflow-dominant motions. The backdoor front which slides
southward into NC tonight appears to have few consequences,
considering the very light surface flow along and either side of it
(indicating very small low level mass convergence), the almost
nonexistent dewpoint response, and the continued elevated
thicknesses (10-15 m above normal) over NC through Thu. What will
remain will be just a subtle pressure trough through central NC,
with little else in the way of a convective focus. Mid level debris
clouds from upstream convection may help to reduce insolation a bit
Thu, although this may be minimized by weak subsidence aloft in the
wake of today's shortwave trough. But it still appears that we'll
see scattered to numerous storms developing in the afternoon
(perhaps focusing first on the higher terrain and on the sea
breeze), as we achieve moderate instability in conjunction with the
high PW. Once again, the risk of large hail and strong winds should
be fairly low (although not zero) with the weak deep layer shear and
modest mid level lapse rates mostly under 6 C/km, but localized high
rainfall totals may result in an urban and stream flooding threat.
Convection should again fall off from late evening onward with loss
of heating, however the moist column and marginal elevated CAPE
overnight may still support isolated showers and a storm or two
through the night. Highs 85-92. Lows around 70. -GIH

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
As of 255 PM EDT Wednesday...

Persistent subtropical ridging over the Atlantic will amplify and
retrogress slowly through the weekend. This will maintain a
climatological warm and moist airmass over the area into the
middle of next week. This will not be an environment with strong
forcing or strong shear, and details beyond the weekend are
particularly low confidence.

A stalled frontal zone will lie over the area Friday into Saturday,
providing at least modest low level forcing to stimulate/enhance
diurnally driven convective activity. As such, ongoing PoPs in the
likely (60-70%) range are on track with highs mostly from 85 to 90.
The frontal zone becomes more diffuse on Sunday, with weakened
forcing to stir up the unstable airmass, so 40-50% PoPs suffice for
Sunday with highs again in the 85 to 90 range.

A front approaching from the west suffers from questionable timing
but looks to be blocked and stalled over the eastern Carolinas later
Monday, and could linger across the coastal areas through Tuesday or
even Wednesday. Will have 40-ish PoPs area-wide Monday, and tilt the
range towards the east for Tuesday and Wednesday just to set the
trend pending better/later model consensus. No airmass change and
thicknesses exceed 1410 meters each day...still looking like 85 to
90 each day with mesoscale variations due to convection. Min temps
through the period will be a broken record as well...upper 60s to
lower 70s.

&&

.AVIATION /18Z Wednesday through Monday/...
As of 1240 PM Wednesday...

Aviation conditions will be mostly favorable, although scattered to
numerous storms are anticipated, mainly 19z today through this
evening. Passage of a weak upper level trough, strong heating, and a
moist atmosphere will help prompt development of storms today, first
affecting INT/GSO soon after 19z, then shifting to the E and SE to
around RDU by 20z or 21z, then to RWI/FAY near 22z or 23z. Storms
will start out isolated to scattered before increasing in coverage
late afternoon into early evening. By 21z or 22z, storms may form
into clusters that are not be easily circumnavigable. Cigs/vsbys
will be mostly VFR today into early tonight, except for a period of
MVFR or perhaps briefly IFR cigs/vsbys and erratic strong and gusty
winds in and near storms. MVFR fog is possible areawide after 06z.
Confidence in MVFR fog is lower than usual, however the risk of
worse conditions (such as IFR/LIFR) appears to be very low, with VFR
remaining prevalent. Light winds mainly from the W or NW are
expected through this afternoon, becoming light/variable under 6 kts
this evening/tonight as a weak backdoor front drops into the area
from the north.

Looking beyond 18z Thu: We'll stay in a wet and unstable pattern
with a daily chance of showers and storms, mainly (but not solely)
each afternoon and evening, through at least the upcoming weekend.
VFR conditions will continue to dominate, however sub-VFR conditions
and gusty winds are likely in and near storms. The risk of early
morning sub-VFR fog and stratus will be fairly low through Sat
morning, but should increase Sun morning and beyond. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett
NEAR TERM...Badgett
SHORT TERM...Hartfield
LONG TERM...mlm
AVIATION...Hartfield
Hazardous weather outlook, Jun 14, 7:13 PM EDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Raleigh NC
713 PM EDT Wed Jun 14 2017

NCZ007>011-021>028-038>043-073>078-083>086-088-089-152315-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
713 PM EDT Wed Jun 14 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

An isolated strong thunderstorm may briefly produce gusty winds to 50
mph and frequent lightning through late evening, mainly over the
northern Piedmont. Otherwise, hazardous weather is not expected at
this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Isolated severe thunderstorms are possible, mainly between 200 PM and
700 PM Thursday afternoon and evening. The main threats are isolated
wet microbursts with wind gusts to 60 mph, and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PWB

In the hours before

Special weather statement, Jun 14, 4:34 PM EDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Raleigh NC
434 PM EDT WED JUN 14 2017

NCZ088-089-142130-
Sampson NC-Cumberland NC-
434 PM EDT WED JUN 14 2017

...Strong thunderstorms from Hope Mills to Roseboro...

At 431 PM EDT, strong thunderstorms were developing over southern
Cumberland County east into western Sampson County. The strongest
storms were located over the south and east side of Fayetteville,
Vander, and Autryville, moving slowly to the southeast.

Frequent lightning and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Fayetteville, Harrells, Hope Mills, Roseboro, Stedman, Garland,
Autryville, Vander, Bushy Lake Natural Area and Cedar Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3458 7826 3461 7831 3467 7832 3470 7837
      3475 7839 3478 7843 3485 7850 3485 7883
      3483 7890 3490 7894 3495 7904 3509 7904
      3492 7815 3474 7820 3471 7813 3472 7811
      3471 7811 3468 7816 3455 7826
TIME...MOT...LOC 2031Z 293DEG 9KT 3498 7877

Badgett
Local storm report, Jun 14, 5:37 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
537 PM EDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     STEDMAN                 35.01N 78.69W
06/14/2017                   CUMBERLAND         NC   EMERGENCY MNGR

            TREES DOWN ON HOUSE AND TOWN HALL. TIME
            ESTIMATED BY RADAR AND ANOTHER REPORT OF A
            PARTIAL TREE DOWN IN THE AREA AROUND 445 PM.

&&

SEC
Special weather statement, Jun 14, 6:54 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
654 PM EDT WED JUN 14 2017

NCZ089-142330-
Sampson NC-
654 PM EDT WED JUN 14 2017

...a strong thunderstorm will affect portions of southeastern Sampson
County Until 730 PM EDT...

At 654 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rowan, or 17 miles southwest of Wallace, moving east at 20 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Ivanhoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3456 7826 3456 7825 3458 7826 3461 7831
      3463 7832 3464 7831 3465 7832 3467 7832
      3471 7811 3470 7814 3468 7816 3455 7825
TIME...MOT...LOC 2254Z 260DEG 17KT 3459 7826

77
Special weather statement, Jun 14, 7:36 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
736 PM EDT WED JUN 14 2017

NCZ009>011-150045-
Vance NC-Warren NC-Halifax NC-
736 PM EDT WED JUN 14 2017

...a line of strong thunderstorms will affect portions of Vance...
Warren and northwestern Halifax Counties Until 845 PM EDT...

At 736 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Boydton to 9 miles
north of Norlina to near Brunswick. Movement was south at 15 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Henderson, Warrenton, Norlina, Littleton, Middleburg, Macon, Medoc
Mountain State Park, Gillburg, Afton and Steele Creek Marina &
Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Boaters on the open water and those camping outdoors are especially
vulnerable to the dangers of lightning. Seek harbor immediately and
find safe shelter in a nearby building or vehicle.

&&

LAT...LON 3654 7790 3651 7790 3650 7784 3622 7784
      3623 7813 3625 7813 3626 7817 3625 7819
      3627 7829 3627 7831 3625 7832 3627 7851
      3646 7851 3650 7850 3654 7845
TIME...MOT...LOC 2336Z 005DEG 12KT 3665 7846 3658 7822 3663 7794

77
Special weather statement, Jun 14, 7:43 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
743 PM EDT WED JUN 14 2017

NCZ042-150045-
Johnston NC-
743 PM EDT WED JUN 14 2017

...a strong thunderstorm will affect portions of central Johnston
County Until 845 PM EDT...

At 742 PM EDT, Doppler radar was tracking a strong thunderstorm near
Smithfield, moving southeast at 10 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Smithfield, Micro, Selma, Four Oaks, Pine Level and Princeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3542 7816 3540 7815 3534 7819 3534 7822
      3533 7822 3532 7823 3550 7852 3565 7842
      3556 7808
TIME...MOT...LOC 2342Z 298DEG 10KT 3554 7840

77

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:19 PM EDTSpecial Weather StatementRAHGuilford56 min
Jun 14, 8:23 PM EDTSpecial Weather StatementRAHWilson67 min
Jun 14, 8:38 PM EDTSevere Thunderstorm WarningRAHGuilford67 min
Jun 14, 8:49 PM EDTSpecial Weather StatementRAHNash56 min
Jun 14, 9:16 PM EDTAreal Flood AdvisoryRAHGuilford3 hr
Jun 14, 9:17 PM EDTAreal Flood AdvisoryRAHGuilford3 hr
Jun 14, 9:34 PM EDTSpecial Weather StatementRAHEdgecombe, Nash, Wilson71 min
Jun 14, 9:57 PM EDTSpecial Weather StatementRAHChatham48 min
Jun 14, 10:03 PM EDTSpecial Weather StatementRAHJohnston, Wake57 min
Jun 14, 11:18 PM EDTSpecial Weather StatementRAHHarnett57 min
Jun 15, 2:07 PM EDTSpecial Weather StatementRAHHoke53 min
Jun 15, 7:46 PM EDTSpecial Weather StatementRAHWake44 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.